MathSciNet Relay Station
MathSciNet bibliographic data
MR1482996 (99f:42048) 42C05 (31B15)
Dragnev, P. D.; Saff, E. B. Constrained energy problems with applications to orthogonal polynomials of a discrete variable. J. Anal. Math. 72 (1997), 223–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement